# SDR MASA2010062800705

- Difficulty date: June 28, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 28,382 hours, 27,241 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST REVERSER FIRE LOWER SEAL DAMAGED.  MX PLACED ON MEL, & ORDERED THREE SEALS.  COMPLIED WITH TEMP FLY ON IAW RO CRJ-78-1225 PART A.
